MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC SECURMARK; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SMARK-EVIVA-13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during an eviva securmark procedure on (b)(6) 2025, the biopsy marker fractured and appeared to be two pieces in the post procedure image.The user reports that the marker was deployed in the intended location and the procedure was successfully completed.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during an eviva securmark procedure on (b)(6) 2025, the biopsy marker fractured and appeared to be two pieces in the post procedure image.The user reports that the marker was deployed in the intended location and the procedure was successfully completed.No further information is currently available.There was no harm to the patient, and the procedure was completed with the same device.No other information available.The device was not available for return; visual and functional analysis/testing could not be conducted for the described event.The sample was not returned for this complaint.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Without the returned sample, it is not possible to confirm a definitive root cause of the issue.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the dhr was reviewed for the corresponding lot, and the device was released meeting all qa specifications.

Brand Name
SECURMARK
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22964075
Report Number1222780-2025-00477
Device Sequence Number9007302
Product Code NEU
UDI-Device Identifier05420045503611
UDI-Public(01)05420045503611(17)260402(10)E25D02RW
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K062528
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberSMARK-EVIVA-13
Device Catalogue NumberSMARK-EVIVA-13
Device Lot NumberE25D02RW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown